Digitek Drug Recall
Many of us all across the United States and right here in Tennessee have heard for years to only take medicine the way it is prescribed to you by a doctor and to consult with a doctor if you have serious problems. However, some drugs are prescribed in certain doses before it is really known how they may affect each individual patient. When this happens, the drug usually becomes involved in a recall. Digitek is medication that is given to people who have various heart problems or conditions as a treatment for these medical problems. It is used to treat conditions such as arterial flutter and congestive heart failure. It is now being recalled because on April 25, 2008, it was realized by the Food and Drug Administration that double dosage medication may have been given out to patients. It is recommended that people who are taking this medication or were taking it, stop doing so and talk with a doctor before continuing use.
If you or someone you care about had been taking Digitek before this recall and you have questions about the possible dangers or side effects, it is recommended that you speak with a Tennessee defective product and dangerous drug lawyer as soon as you can. They will hear your case and help you get the proper care and compensation you need for any problems this medication may have caused you.Is there further information about Digitek and the recall that I need to know?
On August 15, 2006, the Food and Drug Administration sent a warning to the producer of Digitek stating that the company has not filed continuing safety reports concerning Digitek. The warning went on to say that measures were not followed concerning surveillance, acceptance, assessment and reports about dangerous side effects of the drug. Another warning was sent on February 1, 2007 stating that the company’s measures varied greatly from the recent Good Manufacturing Practice regulations. It particularly identified areas such as quality control and failing to properly look into and solve variations in the lab.
Following these warnings the Food and Drug Administration issued a Class I recall of all quantities of Digitek from Mylan Bertek Pharmaceuticals, Inc., and UDL Laboratories, Inc. This action was taken because of information that was revealed to the FDA about possible double dosage pills possibility being given out to patients in the U.S. This is the most severe type of recall given by the Food and Drug Administration and is given out when severe injury or death are possible after using a particular medication.
Digitek could lead to severe and dangerous side effects including but not limited to:
- ventricular fibrillation
- ventricular tachycardia
- heart blockage
A double dose of this medication could lead to death.What can I do if I have questions about Digitek?
If you or a loved one were taking Digitek before the recall, it is first recommended that you stop using it and speak with a medical professional before taking it again. It is also strongly suggested that you speak with an experienced and caring Tennessee defective product and dangerous drug attorney at the Higgins Firm. We will hear what you have to say and then work with you and other medical professionals and experts to make sure you get the compensation that you may be entitled to under the law.
Feel free to contact us online or call us at 800.705.2121 to set up a FREE consultation to discuss your case and your legal options.